# SDR CALA9800675

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 1179
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD CORRODED AT FS 1179, LBL 20.  THE CHORD WAS REMOVED AND A NEW CHORD WAS FABRICATED AND INSTALLED IAW SRM 53-30-2 AND 51-10-1.
